# SDR AALA200802379S

- Difficulty date: October 22, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 34,910 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT LEFT OF FORWARD CLOSET IS BROKEN.  REPLACED EMERGENCY LIGHT LEFT OF FORWARD CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
